# SDR AALA201612289001

- Difficulty date: December 26, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 71,987 hours, 26,143 cycles
- System (JASC): 2330 · Entertainment System
- Part: Control Box
- Condition: Odor
- Location: Entertain Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED ODOR OF HOT, POSSIBLE ELECTRICAL FOR THE IN-FLIGHT ENTERTAINMENT.  INDICATED THE ODOR DISSIPATED AROUND ROW 8-10. FA TURNED OFF THE IN-FLIGHT ENTERTAINMENT AND ODOR COMPLETELY DISSIPATED.  WHILE ON APPROACH HOT ELECTRICAL ODOR RETURNED IN SAME GENERAL AREA ROWS 8-10. REPLACED SEAT ENTERTAINMENT BOX AT ROW 7 IAW AMM 23-34-06.
